# SDR REXA2013021900356

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 23,133 hours, 20,810 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4096 (DTW TO TYS) STRONG ODOR OF FUEL EACH TIME TRANSFER PACKS TO APU BOTH WHILE ON THE GROUND AND AIRBORNE.  FOUND RESIDUAL FUEL IN APU COMPARTMENT.  CLEANED COMPARTMENT.  LEAK CHECKED APU-NO LEAKS NOTED.  RUN LEFT & RIGHT PACKS FROM ENGINES AND APU.  FOUND NO ODOR PRESENT.  LEAK CHECKED IAW AMM 49-31-01.
